# SDR NACA20010025

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 33,311 hours
- Engine: Pwa R2800CB3
- Engine time: 1,901 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356995
- Part serial: FP736
- Condition: Failed
- Location: Engine
- Part time: 1,905 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY; #1 engine #10 cylinder left side shorted secondary, and running rough. #1 engine backfiring, and BMEP erratic at all power settings.CORRECTIVE ACTION; Replaced #10 coil and #10 cylinder.
